# SDR FDEA201104271638

- Difficulty date: April 27, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT STATION  5-123, LONGERON 38LT SPLICE FITTING FOUND CRACKED.  FABRICATED AS PER DRAWING A5A7114 REVISION 3. SPLICE FITTING  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
